# SDR DJFA2006198

- Difficulty date: February 14, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N525CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600225
- Aircraft time: 6,738 hours, 5,336 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 65651203
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A PHASE 16 INSPECTION, A FLAP FOLLOW-UP / INDICATOR CABLE WAS FOUND TO BE FRAYED AT ONE END.  TWO FLAP INDICATOR CABLES, PART NUMBERS 6565120-1 AND -3 WERE REPLACED AND RETENIONED.
